# SDR TWAA9916101

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, NOSE GEAR RED LIGHT WAS ON.  CYCLED THE GEAR AND THE LIGHT WENT OUT BRIEFLY THEN CAME BACK ON.  WENT OUT AFTER 2 HRS OF FLIGHT AND STAYED OUT.  ADJUSTED NOSE GEAR LOCK POSITION SENSOR AND ACCOMPLISHED GEAR SWING.  AC-00, NO STATION NO DATE.
